# SDR SWAA961107

- Difficulty date: October 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21812
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FUSELAGE SKIN DENTED AT BS 862, RBL 16, WL 160, AT BS 502, RBL 52, WL 169,  AT BS 819, RBL 11, WL 155  AND AT BS 421, RBL 47, WL 165.  REPAIRED PER BOEING SRM.
